OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

An Improved Stability Theorem for Nonlinear Systems on Time Scales With Application to Multi-Agent Systems
Xiaodong Lü, Haitao Li
IEEE Transactions on Circuits & Systems II Express Briefs (2020) Vol. 67, Iss. 12, pp. 3277-3281
Closed Access | Times Cited: 35

Showing 26-50 of 35 citing articles:

Adaptive functions in an agent-based model of an economic system
David White
Adaptive Behavior (2022) Vol. 31, Iss. 1, pp. 21-34
Open Access | Times Cited: 2

Input-to-state stability theorem and strict Lyapunov functional constructions for time-delay systems on time scales
Xiaodong Lü, Haitao Li
Journal of Control and Decision (2020) Vol. 8, Iss. 4, pp. 394-402
Closed Access | Times Cited: 2

2020 Index IEEE Transactions on Circuits and Systems II: Express Briefs Vol. 67

IEEE Transactions on Circuits & Systems II Express Briefs (2020) Vol. 67, Iss. 12, pp. 1-115
Open Access | Times Cited: 2

Memory-Efficient Algorithm for Scalar Multiplications on Twisted Edwards Curves for Isogeny-Based Cryptosystems
Sookyung Eom, Hyang-Sook Lee, Kyunghwan Song
Mathematical Problems in Engineering (2022) Vol. 2022, pp. 1-8
Open Access | Times Cited: 1

Optimized distributed fusion filtering for singular systems with fading measurements and stochastic nonlinearity
Chen Wang, Jun Hu, Hui Yu, et al.
AIMS Mathematics (2021) Vol. 7, Iss. 2, pp. 2543-2567
Open Access | Times Cited: 1

Exponential stability for nonlinear time-varying systems on time scales
Cheng-Xiu Qiang, Jian-Ping Sun, Ya-Hong Zhao
International Journal of Control (2023) Vol. 97, Iss. 7, pp. 1647-1657
Closed Access

Constructions and Necessities of Some Permutation Polynomials over Finite Fields
Xiaogang Liu
Mathematical Problems in Engineering (2021) Vol. 2021, pp. 1-13
Open Access

Previous Page - Page 2

Scroll to top